Description & Usage
Night Nurse Liquid has been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms. Specially concentrated, just one dose at bedtime relieves major cold and flu symptoms, helping you to get a good night’s sleep and to wake feeling better. Taken before bedtime Night Nurse helps relieve:
Aches and Pains
View Product Disclaimer
Active Ingredients: Paracetamol Ph Eur 1000mg, promethazine hydrochloride Ph Eur 20.0mg and dextromethorphan hydrobromide Ph Eur 15.0 mg.
Other ingredients are liquid glucose, ethyl alcohol, polyethylene glycol, sodium cyclamate, acesulfame K, sodium acid citrate, sodium benzoate (E 211), medicated flavour, colours quinoline yellow (E 104) and patent blue V (E131), and water. Carbohydrate content 13.1g per dose.
Contains paracetamol. Do not take with any other paracetamol-containing products. Should not be used with other cough or cold medicines, or any other antihistamine-containing products, including those used on the skin.Immediate medical advice should be sought in the event of an overdose, even if you feel well. Alcohol should be avoided.
Night-time capsules may cause drowsiness, dizziness, difficulty concentrating, movement difficulties or blurred vision. This can affect your ability to drive. This product should not be used during pregnancy without medical advice. This product should not be used whilst breast feeding without medical advice.